UNIGE document Scientific Article
previous document  unige:12527  next document
add to browser collection
Title

Spectra of non-commutative dynamical systems and graphs related to fractal groups

Authors
Published in Comptes rendus mathématique. 2000, vol. 331, no. 6, p. 429-434
Abstract We study spectra of noncommutative dynamical systems, representations of fractal groups, and regular graphs. We explicitly compute these spectra for five examples of groups acting on rooted trees, and in three cases obtain totally disconnected sets.
Stable URL https://archive-ouverte.unige.ch/unige:12527
Full text
Article (315 Kb) - public document Free access
Identifiers
Structures

185 hits

70 downloads

Update

Deposited on : 2010-11-18

Export document
Format :
Citation style :